Alert archive / Missouri / Flash Flood Watches in 2015

Flash Flood Watch 9, NWS Kansas City, MO

June 30, 201511 counties in Missouri

NWS Kansas City, MO issued this flash flood watch at Jun 30, 2015, 4:05 PM CDT for 11 counties in Missouri. It took effect at Jun 30, 2015, 10:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2015, 4:05 PM CDT (21:05 UTC)
In effect from
Jun 30, 2015, 10:00 PM CDT
Expired
Jul 2, 2015, 4:06 AM CDT
In force
30 hr
Issued by
NWS Kansas City, MO
Flood severity
None

Counties Carroll County, MO, Chariton County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WGUS63 KEAX 302105
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT TUE JUN 30 2015

...FLOODING POSSIBLE TONIGHT THROUGH THURSDAY MORNING DUE TO HEAVY RAIN...

.THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT WITH ADDITIONAL
ROUNDS OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. WIDESPREAD
RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS
THROUGH THIS PERIOD. WITH SOME AREA CREEKS AND RIVERS STILL RUNNING
HIGH AND AREA SOIL CONDITIONS STILL PRETTY WELL SATURATED...ANY
HEAVY RAIN IS A CONCERN FOR FLOODING.

MOZ030>033-038>040-044>046-054-010500-
/O.NEW.KEAX.FF.A.0009.150701T0300Z-150702T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE...
CLINTON
405 PM CDT TUE JUN 30 2015

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING
THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...NORTH 
  CENTRAL MISSOURI AND WEST CENTRAL MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL MISSOURI...COOPER...HOWARD... 
  PETTIS AND SALINE. IN NORTH CENTRAL MISSOURI...CARROLL... 
  CHARITON AND RANDOLPH. IN WEST CENTRAL MISSOURI...HENRY... 
  JOHNSON MO...LAFAYETTE AND RAY. 

* FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING

* HEAVY RAINFALL MAY IMPACT THE AREA TONIGHT AND CONTINUING THROUGH THURSDAY
  MORNING.

* RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING WITH
  THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER CROSSINGS MAY
  BECOME FLOODED AND IMPASSIBLE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
5 follow-up statements
347 
WGUS63 KEAX 010458
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 PM CDT TUE JUN 30 2015

...FLOODING POSSIBLE TONIGHT THROUGH THURSDAY MORNING DUE TO
HEAVY RAIN...

.THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT WITH
ADDITIONAL ROUNDS OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT.
WIDESPREAD RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE...WITH LOCALLY
HIGHER AMOUNTS THROUGH THIS PERIOD. WITH SOME AREA CREEKS AND
RIVERS STILL RUNNING HIGH AND AREA SOIL CONDITIONS STILL PRETTY
WELL SATURATED...ANY HEAVY RAIN IS A CONCERN FOR FLOODING.

MOZ030>033-038>040-044>046-054-011200-
/O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE...
CLINTON
1158 PM CDT TUE JUN 30 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST 
  CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH 
  CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST 
  CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. 

* THROUGH THURSDAY MORNING

* HEAVY RAINFALL MAY IMPACT THE AREA OVERNIGHT AND CONTINUE THROUGH
  THURSDAY MORNING.

* RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING 
  WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER 
  CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
869 
WGUS63 KEAX 010821
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
321 AM CDT WED JUL 1 2015

...FLOODING POSSIBLE TODAY THROUGH THURSDAY MORNING DUE TO HEAVY
RAIN...

.THUNDERSTORMS WITH HEAVY RAIN HAVE DEVELOPED ACROSS PORTION OF
MISSOURI EARLY THIS MORNING. ADDITIONAL ROUNDS OF THUNDERSTORMS
LATER TODAY AND TONIGHT COULD RESULT IN WIDESPREAD RAINFALL AMOUNTS
OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS THROUGH THIS PERIOD.
WITH SOME AREA CREEKS AND RIVERS STILL RUNNING HIGH AND AREA SOIL
CONDITIONS STILL PRETTY WELL SATURATED...ANY HEAVY RAIN IS A CONCERN
FOR FLASH FLOODING.

MOZ030>033-038>040-044>046-054-011630-
/O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE...
CLINTON
321 AM CDT WED JUL 1 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST 
  CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH 
  CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST 
  CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. 

* THROUGH THURSDAY MORNING

* HEAVY RAINFALL MAY IMPACT THE AREA THIS MORNING AND CONTINUE THROUGH
  THURSDAY MORNING.

* RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING 
  WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER 
  CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
831 
WGUS63 KEAX 011810
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 PM CDT WED JUL 1 2015

...FLOODING POSSIBLE THIS EVENING THROUGH THURSDAY MORNING DUE TO
HEAVY RAIN...

.SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM LATER THIS AFTERNOON
OVER WEST CENTRAL MISSOURI AND EVOLVE INTO ANOTHER COMPLEX OF HEAVY
RAIN PRODUCING THUNDERSTORMS THAT TRACKS INTO PARTS OF CENTRAL
MISSOURI OVERNIGHT. ANOTHER ONE TO TWO INCHES OF RAIN...WITH LOCALLY
HIGHER AMOUNTS...ARE POSSIBLE. WITH SOME AREA CREEKS AND RIVERS
REMAINING IN FLOOD AND AREA SOIL CONDITIONS SATURATED...ANY HEAVY
RAIN IS A CONCERN FOR RENEWED FLASH FLOODING.

MOZ030>033-038>040-044>046-054-020215-
/O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE...
CLINTON
110 PM CDT WED JUL 1 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST 
  CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH 
  CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST 
  CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. 

* THROUGH THURSDAY MORNING

* HEAVY RAINFALL MAY IMPACT THE AREA FROM LATE THIS AFTERNOON THROUGH THURSDAY
  MORNING.

* RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING 
  WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER 
  CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
529 
WGUS63 KEAX 012038
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CDT WED JUL 1 2015

...FLOODING POSSIBLE THIS EVENING THROUGH THURSDAY MORNING DUE TO
HEAVY RAIN...

.SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM LATER THIS
AFTERNOON OVER WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS. THESE
THUNDERSTORMS WILL THEN EVOLVE INTO ANOTHER COMPLEX OF HEAVY RAIN
PRODUCING STORMS THAT WILL TRACK INTO PARTS OF CENTRAL MISSOURI
OVERNIGHT. ANOTHER ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER
AMOUNTS...ARE POSSIBLE. WITH SOME AREA CREEKS AND RIVERS REMAINING IN
FLOOD AND AREA SOIL CONDITIONS SATURATED...ANY HEAVY RAIN IS A
CONCERN FOR RENEWED FLASH FLOODING.

MOZ030>033-038>040-044>046-054-020445-
/O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE...
CLINTON
338 PM CDT WED JUL 1 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST 
  CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH 
  CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST 
  CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. 

* THROUGH THURSDAY MORNING

* HEAVY RAINFALL MAY IMPACT THE AREA FROM LATE THIS AFTERNOON 
  THROUGH THURSDAY MORNING. 

* RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING 
  WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER 
  CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
362 
WGUS63 KEAX 020906
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 AM CDT THU JUL 2 2015



MOZ030>033-038>040-044>046-054-021015-
/O.CAN.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE...
CLINTON
404 AM CDT THU JUL 2 2015

...FLASH FLOOD WATCH IS CANCELED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...NORTH
CENTRAL MISSOURI AND WEST CENTRAL MISSOURI HAS BEEN CANCELED.
FLOODING MAY STILL BE ONGOING FROM STORMS LATE WEDNESDAY...BUT NEW
STORM DEVELOPMENT AND NEW FLOODING IS NOT EXPECTED.
 
$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 12:41 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 30, 12:41 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT Tue Jun 30 2015

.DISCUSSION...
Issued at 402 AM CDT TUE JUN 30 2015

While one more day of nice dry weather is in store for eastern
Kansas and Missouri that will come to an end tonight as the
on-again-off-again rain chances develop and keep the threat of
storms persistent through the weekend as the amplified flow across
the Nation continues to leave the Central Plains under the influence
of a northwest flow.

In the most recent couple of days the flow has been rather quiet as we
find ourselves in between perturbations that would generate storms,
which has allowed temperatures to slowly warm. Today wont be much
different as mostly clear and sunny skies will help temperatures lift
well into the 80s and lower 90s. However, of interest for tonight is
a shortwave noted topping the ridge axis in Montana early this
morning. As this shortwave trough slides into the northwest flow
later today the focused nose of the nocturnal low level jet will
develop, and with a relatively open Gulf to our south, moisture
transport will likely beget storms across southeast Nebraska into
northwest Missouri and adjacent areas of eastern Kansas later
tonight.

Storms tonight have a decent chance at bringing both torrential rain
and some severe weather. As the nocturnal jet gets going expect
isentropic lift to generate storms in eastern Nebraska and/or far
northwest Missouri late this evening, with the resulting storms
sliding southeast due to the prevailing flow. Low level jet looks to
be almost normal to the storm motion, which will allow the storms
to have unfettered access to moisture through much of the event; and
with precipitable water values climbing to around 2 inches by
Wednesday morning expect torrential, possibly flash flooding, rains.
Will let the day shift look at where to place a flash flood watch
based on the latest model runs, but expect that one will be needed
for much of the forecast area tonight. Otherwise, storms tonight
might be able to pack hail and wind conditions similar to the storms
that blew through Kansas City last Thursday night/Friday morning. As
the storms move into Missouri, 0-3KM shear values are expected to be
in the 25 to 35 knot range with 0-6KM jumping into the 40 to 50 knot
range at times, also normal to the expected storm motion. However,
given the wind field, thoughts are that the storms will be liner in
nature, with a tendency to develop into discreet bow echos if the
cold pool associated with the rain can strengthen and organize
enough. Large hail might also be an issue, but think that damaging
winds and torrential rain --especially if storms can train across
the same areas-- will be the primary threats.

Stepping back to look at the general evolution, thoughts are storms
will bubble up in Nebraska and Missouri late tonight and move
southeast eventually into central Missouri. Better access to the
nocturnal jet across central MO will likely result in the
development of a convective complex which will then slowly shift
east through the day Wednesday. This may leave linger showers and
thunderstorms, especially across central Missouri. Models then key on
the redevelopment of another convective complex Wednesday night as
the nocturnal jet gets going. However, focus of the low level jet
for Wednesday should be farther south --southern MO-- so the only
threat for our section of Kansas and Missouri will likely be from
scattered showers that might develop overnight, but even those
chances are looking low at this time as southern Missouri is where
the focus will be.

Temperatures will cool over the next couple of days thanks to some
northerly winds and cooling rains. This should keep afternoon highs
restricted to the 80s through the coming holiday weekend.

Otherwise, expect a chance of storms to persist through the weekend
as some form of the northwest flow stays in place. As various time
periods grow near, models might allow us to dry out certain periods;
but in general, this far out in time, timing and other model
disagreements make it difficult to define periods that will be dry,
so have kept a combination of chance and slight chance POPs going
through the weekend into next work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1214 PM CDT TUE JUN 30 2015

VFR conditions are expected to continue through this afternoon.
Smoke/cirrus deck will remain across the region with scattered to broken
10-12kft deck moving in from the north through the day. Scattered
thunderstorms will develop later this afternoon to early evening
ahead of an approaching cold front. A larger convective system will
move down across the region by early tomorrow morning. While models
disagree on the exact placement and timing of the complex, consensus
is that the main complex will stay east of the terminals. For now
have kept mention of VCTS at all terminals until models come into
better agreement on timing of the complex.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Cutter
AVIATION...PMM
Hazardous weather outlook, Jun 30, 4:54 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 AM CDT TUE JUN 30 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
454 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS LATE TONIGHT MAY PRODUCE LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SUNDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

Nearby

Flash Flood Watches in Missouri, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.